# SDR MTNA20210830001

- Difficulty date: August 26, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N800FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 336
- Aircraft time: 39,194 hours, 40,824 cycles
- System (JASC): 2430 · DC Generating System
- Part: Ahrs
- Part number: 7003360946
- Part serial: 88091125
- Condition: Faulted
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, G
- Precautionary procedure: H, G

## Discrepancy

#2 DC GENERATOR FAULTED, WOULD NOT RESET. FOLLOWED BY AHRS 1 NORM SUPPLY CB POPPED, AHRS 1 AUX SUPPLY CB POPPED. THE CREW REPORTED AN ELECTRICAL SMELL IN THE COCKPIT AND DONNED O2 MASKS. MAINTENANCE REPLACED #1 AHRS COMPUTER AND #2 STARTER GENERATOR WITH A SUCCESSFUL OPERATIONAL CHECK.
